Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

How to stop hair fall ?

dear sir, kamrul frm bangladesh/27 years old. plz help me about hair fall solution or stop hair fall.
Asked On : Wed, 23 Feb 2011
Answers:  4 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
dear sir,
I am karthik frm chennai....when i went to the hostel..after hair pbm is hair falling in continiously in 4 years....i have consult with general medician initially...he was told that vitamin pbm...i had take medicine....but no response....after that consult with another skin specialist....they have given some iron tablets and dandruff shampoo & minoxidal hair soln.... i have using 2 months continiously....still now hair falling is no reduce....but when the usage of shampoo& minoxidal soln that time arise in much feeling of my hair loss bcoz very attractive hair in before hair falling...Next what can i do sir?
Answered: Wed, 23 Feb 2011
Homeopath Dr. KOMAL vig's  Response
hello kamrul,

welcome to helath care magic forum,
HOMOEOPATHIC treatment will not only help you to stop your hairloss but regrowth as well.
but this will depend on the how much u have u need to start the treatment at the earliest.these medicines are very safe ,natural n effective .
generally Stress, anemia, hypothyroidism , dandruff , hormonal imbalance causes hair
fall.and its necessary to have high protein , ion and vita E diet,include almonds ,
spinach ,green leafy vegetables ,and if you start treatment at early stages of hair
loss you can expect good results .
homoeopathic medicnes will surely treat the exact cause in your body ,
for more info you can write down to (
takecare .wish you good health always .

takecare .wish you good health always .
Answered: Fri, 25 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
hi kamrul;
Hair loss in males is difficult to treat as most of the time it is related to the male hormone . It is called androgenic hair loss or male pattern baldness where the hair starts thinning from side & temples first & hair is still present in center.This starts from somewhere around 25 yrs in most males.If there is any other cause like hair fall after some fever like typhoid or due to weakness or deficiency or dandruff can be treated to a certain extent.You can try taking multivitamins;calcium;or even iron tablets if you have low haemoglobin.It should help ;along with this do regular oiling of hair so that they remain nourished.wash with shampoo & don't use conditioner.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! Kamrul,
Welcome to HealthcareMagic forum,
You probably are suffering from ANDROGENTIC ALOPECIA,common type of patterned hair loss or diffuse hair loss.If you are above 18yrs of age ,then you can first try minoxidil sol 5% topically directly applied to scalp.Along with this ,there are medicines like finestride 1 mg & biotin which are helpful .Before taking this you should be under a regular guidance of a dermatologist .These are very effective medicine but has to be taken for long time.In case you have already lost hair and are suffering from baldness then you can go for hair transplantation. You can get details in my website( ) .Improve your diet with green leafy veg, fresh fruits, plenty of water, pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play .
Take care,
Dr.Bharat Chawda
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor